Header menu link for other important links
Radiation from Aperture Antennas Radiating in the Presence of a Dielectric Sphere
M. S. Narasimhan
Published in
Volume: 30
Issue: 6
Pages: 1237 - 1240
A more systematic and rigorous procedure for analyzing the radiation patterns of an open-ended wavegnide radiating in the presence of a dielectric sphere is presented. The analysis is based on the formula developed earlier [5] for radial translation of the spherical vector wave functions. An experimental program is described which confirms the validity of the analysis presented. Copyright © 1982 by The Institute of Electrical and Electronics Engineers. Inc.
About the journal
JournalIEEE Transactions on Antennas and Propagation
Open AccessNo
Concepts (1)
  •  related image